# SDR AALA201904309011

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 8,106 hours, 3,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796472
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING CIDS 1 SYSTEM TEST EPSU TEST, MSG BAT/EPSU (12WL) EXT R FAULTED, FAILED. REPLACED EPSU BATTERY 12WL OPS CHECK NORMAL. CIDS 1 SYSTEM  TEST, EPSU TEST CHECKS GOOD, MSG CLEARED. IAW AMM 33-51-38.
